Previous |  Up |  Next


Title: On nonparametric estimators of location of maximum (English)
Author: Hlávka, Zdeněk
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 52
Issue: 1
Year: 2011
Pages: 5-13
Category: math
MSC: 62G05
idZBL: Zbl 05953288
idMR: MR2808289
Date available: 2014-05-02T05:54:48Z
Last updated: 2014-05-02
Stable URL:


Files Size Format View
ActaCarolinae_052-2011-1_3.pdf 609.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo